U.S. doctors online nowAsk doctors free
A 34-year-old member asked:

The worse part is over (throwing up and diarrhea) . but now i have a body ache and head hurts, can i take advil (ibuprofen)?

1 doctor answer1 doctor weighed in
Dr. Yash Khanna
Family Medicine 58 years experience
Yes you can but: Once you are over with an intestinal infection, most of the time it is done and you can eat everything and go back to your regular diet.Yes you can take advil as long as your stomach is ok, but if you still have nausea or feel little sick i will recommend take tylenol (acetaminophen) for pain as it is gentle on your stomach than advil.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 14, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.